Routine check-up last week. Good News! Status is now described as "Complete Molecular Response". Aside from the encouraging sound of that, it also prompted my onc to reduce the frequency for BMA samples to once every two years!
My onc and research nurse both agreed that my elevated blood sugar was a side effect of Tasigna. I'm not sure I agree. My blood sugar has never met the most recent standards for "normal" (which is to say not diabetic) - at least not in the past 20 years or so. Regardless, I am forced to admit that I have no alternative other than dietary restraint and regular exercise (both of which are loathsome concepts).
The check up also discovered atrial fibrillation - which can lead to infarcts and such. (More diet, more exercise, and toss in some low-dose aspirin - and try to avoid having a pace-maker installed). The most common arrhythmia meds are on the "Avoid these drugs in combination..." list for Tasigna.